Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 87, NWS Green Bay, WI

July 17, 2006Brown County, Kewaunee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 17, 2006, 3:26 PM CDT for Brown County, Kewaunee County, Wisconsin. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2006, 3:26 PM CDT (20:26 UTC)
Expired
Jul 17, 2006, 4:30 PM CDT
In force
64 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Brown County, WI, Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 33 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:00 PM CDTHAIL 1.753 Wsw Kewaunee, WITIME APPROXIMATE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:51 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3786 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 172026
SVRGRB
WIC009-061-172130-
/O.NEW.KGRB.SV.W.0087.060717T2026Z-060717T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT MON JUL 17 2006

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWN COUNTY IN NORTHEAST WISCONSIN
  KEWAUNEE COUNTY IN NORTHEAST WISCONSIN

* UNTIL 430 PM CDT

* AT 322 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM
  WAS LOCATED 7 MILES SOUTHWEST OF LUXEMBURG...OR ABOUT 10 MILES EAST
  OF GREEN BAY...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUXEMBURG BY 340 PM...
  KEWAUNEE BY 410 PM...

LAT...LON 4460 8782 4438 8784 4435 8752 4458 8747

$$

HELMAN
4 follow-up statements
000 
WWUS53 KGRB 172040
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT MON JUL 17 2006

WIC009-061-172130-
/O.CON.KGRB.SV.W.0087.000000T0000Z-060717T2130Z/
BROWN WI-KEWAUNEE WI-
340 PM CDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT 
FOR KEWAUNEE AND EASTERN BROWN COUNTIES...

AT 338 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM WAS
LOCATED NEAR PILSEN...OR ABOUT 10 MILES WEST OF KEWAUNEE...MOVING
EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELLISVILLE AND STANGELVILLE BY 345 PM...
  SLOVAN BY 400 PM...
  ROSTOK BY 415 PM...

LAT...LON 4460 8782 4438 8784 4435 8752 4458 8747

$$

HELMAN
000 
WWUS53 KGRB 172049
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT MON JUL 17 2006

WIC009-172059-
/O.CAN.KGRB.SV.W.0087.000000T0000Z-060717T2130Z/
BROWN WI-
349 PM CDT MON JUL 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...

LAT...LON 4460 8775 4453 8774 4437 8774 4435 8752
      4458 8747

$$

WIC061-172130-
/O.CON.KGRB.SV.W.0087.000000T0000Z-060717T2130Z/
KEWAUNEE WI-
349 PM CDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KEWAUNEE COUNTY...

AT 347 PM...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
HAIL...AND DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR ELLISVILLE...
OR ABOUT 8 MILES WEST OF KEWAUNEE...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSTOK BY 415 PM...
  KEWAUNEE BY 420 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4460 8775 4453 8774 4437 8774 4435 8752
      4458 8747

$$

HELMAN
000 
WWUS53 KGRB 172104
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT MON JUL 17 2006

WIC061-172130-
/O.CON.KGRB.SV.W.0087.000000T0000Z-060717T2130Z/
KEWAUNEE WI-
403 PM CDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KEWAUNEE COUNTY...

AT 400 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM ALASKA TO 7 MILES SOUTHWEST OF 
KEWAUNEE...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4460 8775 4453 8774 4437 8774 4435 8752
      4458 8747

$$

HELMAN
000 
WWUS53 KGRB 172123
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
421 PM CDT MON JUL 17 2006

WIC061-172130-
/O.CON.KGRB.SV.W.0087.000000T0000Z-060717T2130Z/
KEWAUNEE WI-
421 PM CDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KEWAUNEE COUNTY...

AT 417 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL.  THIS STORM WAS LOCATED JUST WEST 
OF KEWAUNEE...MOVING EAST AT 10 MPH.

HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF 
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

LAT...LON 4460 8775 4453 8774 4437 8774 4435 8752
      4458 8747

$$

HELMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:15 AM CDT, 11 hours 11 minutes earlier.

Area forecast discussion, Jul 17, 4:15 AM CDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CDT MON JUL 17 2006

.SHORT TERM...TODAY THROUGH TUESDAY...MAIN FCST CONCERN IS THREAT OF
SEVERE TSTMS TODAY.

MSAS ANALYSIS SHOWED A COLD FRONT MOVG THROUGH MN EARLY THIS MORNING...
REASONABLY CLOSE TO THE POSN SHOWN ON THE FCST MODELS. OUT AHEAD OF THIS
BOUNDARY...A WIDESPREAD AREA OF ACCAS CLOUDS WERE NOTED...WITH SCT
WEAK ELEVATED CONVECTION NOTED ACROSS THE RGN. ISOLD STG/SVR TSTMS HAD
DEVELOPED JUST AHEAD OF THE FRONTAL BOUNDARY IN THE MN ARROWHEAD.

THE FRONT IS FCST TO MOVE SE ACROSS GRB CWA DURING THE LATE MORNING AND
AFTERNOON HOURS...AND SHD BE JUST SOUTH OF THE FA BY 00Z/TUES. THE
DEGREE OF HEATING AHEAD OF THE FRONT IS SOMEWHAT IN QUESTION DUE TO THE
IMPACTS OF WIDESPREAD MID/HIGH LEVEL CLOUDS...BUT IT APPEARS THAT MOST
PLACES SHOULD GET INTO THE MID 80 TO LOWER 90S THIS AFTERNOON. WITH
MOISTURE POOLING IN ADVANCE OF THE BOUNDARY...DEW POINTS WILL LIKELY AT
LEAST BE IN THE LOWER 70S. MODIFIED SOUNDINGS FOR EAST CENTRAL WI THIS
AFTERNOON SHOW CAPE RISING TO 3000-4000 J/KG...WITH LITTLE OR NO CAP
NEAR THE FRONT. GIVEN THE STG INSTABILITY AND INCREASING 0-6 KM SHEAR
DURING THE DAY...EXPECT SVR TSTMS TO DEVELOP SOUTHEAST OF A LINE FROM
MARINETTE TO WISCONSIN RAPIDS DURING THE EARLY AFTERNOON HOURS. DCAPE
AND WINDEX VALUES ARE HIGH...SO DAMAGING WINDS ARE A BIG CONCERN. EVEN
THOUGH WET BULB ZERO HEIGHTS ARE VERY HIGH...VERY LARGE HAIL MAY STILL
OCCUR WITH SUPERCELLS...AS EVIDENCED BY STORMS OVER THE MN ARROWHEAD AND
UPPER PENINSULA OVER THE PAST 24 HOURS.

WILL LINGER A SMALL CHC OF TSTMS IN EC WI EARLY THIS EVG...THEN DRY WX
WILL TAKE HOLD FOR THE REST OF TONIGHT AND TUESDAY AS HIGH PRESSURE
BUILDS INTO THE RGN. USED A BLEND OF GUIDANCE TEMPS THROUGH TUESDAY.

.LONG TERM...TUESDAY NITE THRU SUNDAY. FORECAST FOCUS ON PRECIP CHANCES
AND SEVERE POTENTIAL WEDNESDAY AND WEDNESDAY NITE.

THE MODELS HAVE SLOWED THE FROPA DURING THE MIDDLE OF THE WEEK ABOUT 6
HOURS WITH NO PRECIP ACROSS THE CWA AFTER MIDNIGHT TUESDAY NITE.
THEREFORE WILL REMOVE ALL MENTION OF PRECIP IN THE CWA TUESDAY NITE. THE
FRONT WILL MAKES ITS WAY INTO MINNESOTA WEDNESDAY MORNING THEN INTO
WESTERN WISCONSIN WEDNESDAY AFTERNOON. THE LATER TIMING OF THE FRONT
WILL MEAN INSTABILITY WILL BUILD UP WITH THE POSSIBILITY OF SEVERE
WEATHER...ESPECIALLY ACROSS THE NORTHERN AND WESTERN CWA. INSTABILITY
VALUES RANGE FROM 1K TO 2K J/KG OF CAPE WITH AROUND 300 HELICITIES. THE
MAIN LIMITING FACTOR WILL BE CINS OF 100 J/KG OR MORE...HOWEVER THE
PRESENCE OF THE FRONT WILL AID IN OVERCOMING THAT.

THE SEVERE THREAT CONTINUES INTO WEDNESDAY NITE AS THE FRONT MOVES THRU
THE STATE WITH ABUNDANT QPF ASSOCIATED WITH IT. ALTHOUGH THE MODELS
DISAGREE ON THE EXACT PLACEMENT OF THE HIGHEST PRECIP VALUES THE DO
BRING SOME IMPRESSIVE VALUES THRU DIFFERENT PARTS OF THE CWA. THE
INSTABILITY VALUES REMAIN EQUALLY IMPRESSIVE WEDNESDAY NITE WITH A
CONTINUED THREAT FOR SEVERE WEATHER.

HIGH PRESSURE THEN BUILDS INTO THE AREA ENDING THE PRECIP FROM NORTH TO
SOUTH ON THURSDAY WITH DRY WEATHER THRU FRIDAY NITE. THE MODELS THEN
BRING ANOTHER SYSTEM THRU SATURDAY AND SUNDAY. GIVEN THE SUPRISING
AGREEMENT THIS FAR OUT WILL LEAVE THESE PERIODS ALONE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/KURIMSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 17, 12:15 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 PM CDT MON JUL 17 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1215 PM CDT MON JUL 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA THIS
AFTERNOON AND EVENING...BRINGING A CHANCE OF THUNDERSTORMS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS IN VERY UNSTABLE AIR ALONG AND AHEAD
OF THE FRONT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE SOUTHEAST OF
A LINE FROM WAUSAUKEE TO NEKOOSA THIS AFTERNOON AND EARLY EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE MAIN CONCERNS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA WEDNESDAY AND
THURSDAY...BRINGING A CHANCE OF THUNDERSTORMS. THE BEST CHANCE OF
SEVERE STORMS WILL BE ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN
WEDNESDAY AFTERNOON...THEN OVER THE ENTIRE AREA WEDNESDAY NIGHT. SOME
OF THESE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.

ANOTHER LOW PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE
REGION SATURDAY AND SUNDAY. THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ521-522-541>543-564-181700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1215 PM CDT MON JUL 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING...
BRINGING A CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE ENTIRE MARINE FORECAST AREA. THE GREATEST
THREAT OF SEVERE STORMS IS EXPECTED TO BE THIS AFTERNOON AND EARLY
EVENING. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA WEDNESDAY AND
THURSDAY...BRINGING A CHANCE OF THUNDERSTORMS. THE BEST CHANCE OF
SEVERE STORMS WILL BE ON WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS
MAY PRODUCE STRONG WINDS AND LARGE HAIL.

ANOTHER LOW PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE
REGION SATURDAY AND SUNDAY. THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE.

WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jul 17, 1:14 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 PM CDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             APPLETON                44.26N 88.40W
07/17/2006  E0.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&
Local storm report, Jul 17, 2:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
237 PM CDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             CLEVELAND               43.91N 87.75W
07/17/2006  E1.75 INCH       MANITOWOC          WI   LAW ENFORCEMENT

&&
Local storm report, Jul 17, 3:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CARLSVILLE              44.95N 87.34W
07/17/2006  E1.25 INCH       DOOR               WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:38 PM CDTMarine Weather StatementGRB67 min
Jul 17, 2:35 PM CDTSevere Thunderstorm WarningGRBManitowoc11 min
Jul 17, 2:39 PM CDTSpecial Marine WarningGRB66 min
Jul 17, 2:54 PM CDTSpecial Marine WarningGRB66 min
Jul 17, 3:12 PM CDTSevere Thunderstorm WarningGRBDoor63 min
Jul 17, 3:18 PM CDTSpecial Marine WarningGRB57 min
Jul 17, 3:43 PM CDTSpecial Marine WarningGRB62 min
Jul 17, 3:58 PM CDTMarine Weather StatementGRB77 min
Jul 17, 4:30 PM CDTSpecial Marine WarningGRB60 min
Jul 17, 4:31 PM CDTSevere Thunderstorm WarningGRBKewaunee29 min
Jul 17, 4:37 PM CDTSevere Thunderstorm WarningGRBManitowoc53 min
Jul 17, 4:39 PM CDTSevere Thunderstorm WarningGRBWaushara66 min
Jul 17, 4:50 PM CDTSevere Thunderstorm WarningGRBCalumet55 min
Jul 17, 5:14 PM CDTSevere Thunderstorm WarningGRBWinnebago46 min
Jul 17, 5:31 PM CDTSpecial Marine WarningGRB59 min
Jul 17, 5:31 PM CDTSevere Thunderstorm WarningGRBManitowoc59 min
Jul 17, 5:54 PM CDTSevere Thunderstorm WarningGRBCalumet54 min
Jul 17, 6:00 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago30 min
Jul 17, 6:17 PM CDTSevere Thunderstorm WarningGRBManitowoc58 min
Jul 17, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.